MAUDE Adverse Event Report: W. L. GORE & ASSOCIATES, INC. GORE® DRYSEAL FLEX INTRODUCER SHEATH; INTRODUCER, CATHETER

W. L. GORE & ASSOCIATES, INC. GORE® DRYSEAL FLEX INTRODUCER SHEATH; INTRODUCER, CATHETER
Catalog Number DSF1433
Medical Device Problem Codes Material Perforation (2205); Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/13/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
W.L.Gore & associates, inc.(gore) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by gore, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Blank fields present on this report include required fields and fields determined to be not applicable.Blank required fields indicate that the information was not provided, was deemed unavailable or was not applicable.This report does not constitute an admission or a conclusion by fda, gore, or its associates that the device, gore or its associates caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.
 
Event or Problem Description
The following information was reported to gore: on (b)(6) 2023, a patient underwent endovascular treatment for transcatheter aortic valve implantation (tavi) using gore® dryseal flex introducer sheath.After insertion into the patient body, a fluoroscopic imaging revealed an abnormality in the device.The device was removed and damage to the sheath tube was observed.Another new device was used.The patient tolerated the procedure.
 
Additional Manufacturer Narrative
H.6.Investigation findings code c19: a review of the manufacturing records for the device verified that the lot met all pre-release specifications.H.6.Type of investigation code c24 the engineering evaluation revealed damage to the leading end of the sheath which is consistent with the applicable portions of the reported event.The root cause of the damage to the leading end of the sheath could not be determined with the available information.H.6.Medical device problem code a26 updated to a0410.H.6.Type of investigation code b20 corrected to b01.H.6.Investigation findings code c21 updated to c19 and c24.H.6.Investigation conclusions code d16 updated to d15.

Brand Name
GORE® DRYSEAL FLEX INTRODUCER SHEATH
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
W. L. GORE & ASSOCIATES, INC.
1505 n. fourth street
flagstaff AZ 86004
Manufacturer (Section G)
MEDICAL PHOENIX 1 B/P
32360 n. north valley parkway
phoenix AZ 85085
Manufacturer Contact
bryce wargin
1505 n. fourth street
flagstaff, AZ 86004
9285263030
MDR Report Key18307010
Report Number3007284313-2023-02935
Device Sequence Number6783688
Product Code DYB
UDI-Device Identifier00733132630004
UDI-Public00733132630004
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K160254
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/23/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/10/2025
Device Catalogue NumberDSF1433
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/14/2023
Supplement Date Received by Manufacturer11/14/2023
Initial Report FDA Received Date12/11/2023
Supplement Report FDA Received Date02/23/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/10/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown